# SDR CALA2020022400465

- Difficulty date: February 18, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N23708
- Make and model: Boeing 737724
- Aircraft serial: 28769
- Aircraft time: 69,713 hours, 24,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT PROXIMITY LIGHTS ARE INOP ROW 22 THUR 34 ABC -SPT - 6482788  REMOVED AND REPLACED BATTERY PACK M1672 PROX LIGHTS ON SFF AT RO W 22-34 ABC OP CHECK NORMAL IAW 33-51-06. SSFR REPORT, FORM 46-0 024, ENTERED BY U354980 2/18/2020
